RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 27, Issue 2  


Cardinality estimates for some classes of regular languages
D. E. Alexandrov
3
Functional limit theorems for the decomposable branching process with two types of particles
V. I. Afanasyev
22
Estimates for distribution of the minimal distance of a random linear code
V. A. Kopyttsev, V. G. Mikhailov
45
Existence of arbitrarily long square-free words with one possible mismatch
N. V. Kotlyarov
56
Single tests for logical gates
K. A. Popkov
73
Functions without short implicents.Part I: lower estimates of weights
Pavel V. Roldugin, Alexey V. Tarasov
94
Automorphism-extendable modules
A. A. Tuganbaev
106
On regular hypergraphs with high girth and high chromatic number
A. E. Khuzieva, D. A. Shabanov
112
Completeness problem for the class of linear automata functions
Anatoliy A. Chasovskikh
134
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020